My son is on carbamazapine for his seizures

Amal - posted on 09/07/2014 ( no moms have responded yet )

2

20

1

My son is on carbamazapine for his seizures , the past 2 weeks he was fine until he caught a bad cold also caught a fever so I gave him tylenol he seemed fine the next day he was also ok while playing he asked to go to bathroom .on his way running to bathroom he paused and just fell backward I helped him up and he peed on himself I reassured him it's ok just finish and them sat him down . I asked him do u want to go play he preferred to stay with me . He walked to car and we cam home all good the rest of day . When his fever went up I gave him motrin to lower fever all seemed fine . The day after on our way out while sitting in car he had a seizure a small one .remeber he's on the anticonvulsant med .This seizure was diff. it's just him going limp for a a couple of seconds and then full awake and wanted too sleep bc he is tired. The rest of the day he's fine until again playing outside he did the same pause motion and fell backwards this time he got up crying I think he got scared how he fell . any ideas what's up with this . is it bc he got a cold or bc I gave him tylenol or motrin or bc the meds r too high for him. any help will be appreciated

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms